# SDR SIMA20121118003

- Difficulty date: November 18, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N828AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145604
- Aircraft time: 25,451 hours, 22,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 104957
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE LEFT FORWARD EMERGENCY LIGHT ABOVE WING INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT FORWARD EMERGENCY LIGHT ASSEMBLY PART NUMBER 30-2510-3, IAW EMB 140 AMM 33-50-10 AND THE BATTERY/CHARGER ASSEMBLY.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
